# SDR CALA2013110792721

- Difficulty date: November 6, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 38,751 hours, 16,777 cycles
- Engine: Iae V2527A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Computer
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT WINDSHIELD HEAT ECAM DISPLAY.  REPLACE WINDOW HEAT COMPUTER NR 2, PCN 565-9018 IAW AMM.  REPLACED WINDOW HEAT CONTROLLER, CHECKED GOOD.
